What made me trip?

Discussion in 'Psychedelics' started by Primus, Jan 11, 2005.

  1. Primus

    Primus Member

    I went to the hospital a day after taking some bad pills. Nothing really happened apparantly I was dehydrated, etc. stuff like that. Anyway, when I got out of the hospital I was tripping like mad. I was seeing people that weren't there, I would think objects were people out of the corner of my eye, and objects would take on a living lifeform. A cement flower pot started moving around and humming. I also saw a guy sitting in a car outside the hospital waiting for someone. He was in the driver's seat and I saw him clearly he even looked at me, but a couple minutes later another man came out and just got in the drivers seat and drove away. So the guy that I thought was waiting for someone wasn't really there. On the ride home I saw road signs that would walk in front of the car from a distance and then jump out of the way at the last minute before we hit them. I saw this huge "person" ripping out trees and throwing them at cars and there were about 10 cars in the ditch and police cars everywhere but my mom didn't even turn her head so I knew there was nothing. For most of the ride there was this guy hanging on the the back of the car, which I could see clearly when I turned around.

    This was over 24 hours after taking the pills and before I went to the hospital I didnt have anything like that. They gave me something that they told me would help me relax and go to sleep when I first went to the hospital. It was a little white pill that I had to disolve under my tounge. When I got back, I thought it was thorazine, because I dont really remember the name but after reading what thorazine is, it definatly wasn't. I've read that if you stay awake on sleeping pills you can trip, and I never went to sleep at the hospital, and was awake for about 6 hours after taking the pill. Anyone have any idea what made me trip so hard?
     
  2. RoBoWaLkEr

    RoBoWaLkEr Member

    What you described sounds like an antihistamine (sleeping pill) trip. But since you obviously didn't take a shitload of dramamine or anything, maybe it was from the combination of the bad pill (dehydration and all that...plus who knows what was in it) and lack of sleep?
     
  3. Primus

    Primus Member

    It was weird, because they piss tested me and they said they only found amphetamine, but I know that it wasn't. I've done speed about 20 times, and that wasn't speed. It also wasn't MDMA, but it was somewhat similar to a very, very low dose of MDA, but not completely. I think they meant it was an amphetamine-like substance, not amphetamine, because what I experianced wasn't amphetamine. It was a very small pill, and had a name similar to thorazine, but I can't remember exactly the name.
     
  4. Hikaru Zero

    Hikaru Zero Sylvan Paladin

    Is it possible that even though they piss tested you, they only detected amphetamines from your use of speed, and that the pill was undetected because it is not a commonly abused psychoactive substance?
     
  5. Primus

    Primus Member

    Amphetamines only stay in the body 2-3 days. Last time I used amphetamines was on new years, and the time before that was months before.
     
  6. eat_some_LSD

    eat_some_LSD Senior Member

    Ecstasy pills are commonly cut with psuedoephedrine and methamphetamine, which would obviously cause you to test positive for amphetamines.
     
  7. psilonaut

    psilonaut Mushroom Muncher

    They prolly gave you dramamine, maybe you're over sensitive? Or a combination of drugs amplified the effects of? Just a guess... but the hallucinations definatley sound like dramamine.
     
  8. Primus

    Primus Member

    Well the pills weren't ecstasy. I've definatly done it enough to know that. It wasn't MDA and it wasn't speed. It wasn't DXM.. definatly not. I was thinking it might of been PMA, because the effects I had weren't somewhat similar, and they say a lot of people who take PMA often take more than one.. because they're not feeling all that much. That's what I did. I know its stupid, but I didn't think of it at the time. PMA is an amphetamine, so maybe the test just tested for general amphetamines or doesn't test for PMA since it isn't all that common.

    Anyway, I'll research the damamine thing, but I'm pretty sure the name of it started with 't', that's why i said it was similar to thorazine.
     
  9. Primus

    Primus Member

    Why would they give me dramamine? They said it would help me relax and go to sleep?
     
  10. psilonaut

    psilonaut Mushroom Muncher

    Dramamine is a sleeping pill\motion sickness pill
     
  11. Jabbawaya

    Jabbawaya Member

    It sounds a lot like an anticholinergic deliriant. Dimenhydrinate (in Dramamine) or Atropine and Scopolamine (found in Datura) could cause what you described.

    And you're right, they wouldn't have used thorazine, that's usually used to terminate catastrophic LSD trips (thought it can cause the patient weeks of mental distress afterwards... bad side-effects).
     
  12. RoBoWaLkEr

    RoBoWaLkEr Member

    I don't think that they would have given you anywhere near enough dramamine to make you trip. You usually need to take like, at least 6x the regular dosage to start to trip. But hey, maybe you were just extra zonked or something and that coulda done something...did you feel like absolute shit/have shortness of breath/feel very tired? Because that's the way tripping off it makes you feel.
     
  13. eat_some_LSD

    eat_some_LSD Senior Member

    Dimenhydrinate has a very distinct side-effect that I've never experienced with any other psychedelic, and that would be the taste of plastic for 24+ hours after ingestion...if you've noticed this, then I'd have to go with Dramamine.
     
  14. Primus

    Primus Member

    No, i didn't have a taste of plastic, I didn't feel like absolute shit, I actually felt quite good physically, seeing as how hours ago my heart was going bezerk, i was vomiting and I couldn't piss. So physically I was relaxed, it was only mental. I actually felt quite awake for a while, after I got out of the hospital. When I was in there i was really tired but didnt go to sleep because i was supposed to be leaving soon and didnt want to fall asleep and stay the night.
     
  15. StonerBill

    StonerBill Learn

    i dont see why the hospital would ever give someone ecstacy lol! i mean, unless for a sick joke haha
     
  16. Primus

    Primus Member

    No.. I took the ecstasy.
     
  17. StonerBill

    StonerBill Learn

    oh i get it lol
     
  18. Soulless||Chaos

    Soulless||Chaos SelfInducedExistence

    There are some like psychadelic/hallucinogenic forms of amphetamine... I think... :rolleyes: Maybe it was somehting like that? Of course it would show up as amphetamines..
     
  19. eat_some_LSD

    eat_some_LSD Senior Member

    The pill could have (however, it is EXTREMELY rare) contained PCP or Ketamine, which I believe have molecular similarities (though act as psychedelic opiates in nature) to amphetamines and therefore could have triggered amphetamines; though you'd have to list all of the psychoactive components you've ingested T-7 days so we'd be able to figure it out for sure.

    Exactly what color/stamp was on the pill? I'm sure someone should be able to tell you the contents for sure and be able to differentiate the after-effects between your "protagonist" and antagonist...pun intended.
     
  20. StonerBill

    StonerBill Learn

    how did you get budweiser to sponsor you??
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice